IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2010 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1649

Title: Numerical Solution of Fractional Diffusion-Wave Equation with two Space Variables by Matrix Method
Authors: Garg, Mridula
Manohar, Pratibha
Keywords: Caputo Fractional Order Derivative
Discretization
Fractional Diffusion-Wave Equation
Kronecker Matrix Product
Matrix Approach
Riemann-Liouville Fractional Derivative
Symmetric-Riesz Fractional Derivative
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 13, No 2, (2010), 191p-207p
Abstract: In the present paper we solve space-time fractional diffusion-wave equation with two space variables, using the matrix method. Here, in particular, we give solutions to classical diffusion and wave equations and fractional diffusion and wave equations with different combinations of time and space fractional derivatives. We also plot some graphs for these problems with the help of MATLAB routines.
Description: Mathematics Subject Classi┬»cation 2010: 26A33, 65D25, 65M06, 65Z05.
URI: http://hdl.handle.net/10525/1649
ISSN: 1311-0454
Appears in Collections:2010

Files in This Item:

File Description SizeFormat
fcaa-vol13-num2-2010-191p-207p.pdf1.02 MBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback